BibTeX record: journals/adcm/NeamtuS04

download as .bib file

@article{DBLP:journals/adcm/NeamtuS04,
  author    = {Marian Neamtu and
               Larry L. Schumaker},
  title     = {On the Approximation Order of Splines on Spherical Triangulations},
  journal   = {Adv. Comput. Math.},
  year      = {2004},
  volume    = {21},
  number    = {1-2},
  pages     = {3--20},
  url       = {http://dx.doi.org/10.1023/B:ACOM.0000016430.93487.ec},
  doi       = {10.1023/B:ACOM.0000016430.93487.ec},
  timestamp = {Tue, 30 Sep 2014 14:27:38 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/adcm/NeamtuS04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}